Hey there! Sign in to join this conversationNew here? Join for free

Bleeding on pill even though i'm not on my 7 day break! how do i make it stop? Watch

    • Thread Starter
    Offline

    1
    ReputationRep:
    I've run my last packs together (I always do). I'm 4 days into my current pack and i'm bleeding! I don't wanna have to bleed for another 24 days, shall I just take a 7 day break now even though i'm already 4 days in? Heeeelp!
    Offline

    2
    ReputationRep:
    Oh you can get some break through bleeding if you run packs together. It should be lighter than a period, and won't last for long. I run packs together occasionally and get this. It's fine and it should go away
    • Thread Starter
    Offline

    1
    ReputationRep:
    (Original post by 03hope03)
    Oh you can get some break through bleeding if you run packs together. It should be lighter than a period, and won't last for long. I run packs together occasionally and get this. It's fine and it should go away
    Thanks! But sometimes i've had breakthrough bleeding and it's carried on throughout the pack! So if that happens this time i'll be on for like another 30 odd days
    I spose what i'm asking is is it ok to take my 7 day break as i've only taken 4 days of this pack? Wish i could rewind 4 days and make the decision not to run them together!
    Offline

    13
    ReputationRep:
    If youre taking packs each after the other all the time then this is just a side effect. Next time you need to make sure you have a 7 day gap to give you body a 'break'. You'll probably get spotting on and off now but theres not much you can do to stop it. Just carry on with your current pack then make sure you take a break after.
    Offline

    2
    ReputationRep:
    You're not supposed to run more than 3 packs back to back. I couldn't even run two together when I was on a low dose pill, so if you are having problems it could be the specific pill you are on? Maybe talk to your GP about a pill that might stop the spotting/breakthrough bleeding. If you've only just started taking the pill though it could just be your body adjusting to it. It's unlikely to be anything really terrible!

    I do know the annoyance/inconvinience of long term bleeding though, currently I am on my 6th week of continuous bleeding. Getting really irritating now. Been to my GP who has given me medication to help my blood clot ie so it stops, but I have a history of ovarian cysts so apparently it could be that. Grr! Hope you manage to get the problem sorted.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: December 17, 2010
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What newspaper do you read/prefer?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.